MAUDE Adverse Event Report: EXACTECH, INC. OPTETRAK LOGIC; LOGIC CC FEMORAL SIZE 3, RIGHT

EXACTECH, INC. OPTETRAK LOGIC; LOGIC CC FEMORAL SIZE 3, RIGHT
Model Number 02-010-06-0330
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Pain (1994)
Date of Event 06/26/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Pending evaluation.Concomitant device: (cn: 02-012-65-3013, sn: (b)(4)) logic cc tibial insert size 3, 13mm; (cn: 02-012-50-2013, sn: (b)(4)) logic fit / rbk augment 1\2 block rm/ ll size 2 10mm; (cn: 02-012-45-3020, sn: (b)(4)) logic tibial fit tray cemented sz 3f/2t; (cn: 02-012-50-2014, sn: (b)(4)) logic fit / rbk augment 1/2 block rl/lm size 2 10mm; (cn: 02-012-61-4000, sn: (b)(4)) logic offset stem ext coupler 4mm; (cn: 02-012-64-1312, sn: (b)(4)) truliant fluted stem ext 13mm x 120mm blast; (cn: 02-010-06-0330, sn: (b)(4)) logic cc femoral size 3, right; (cn: 02-012-61-6000, sn: (b)(4)) logic offset stem ext coupler 6mm; (cn: 02-012-64-1612, sn: (b)(4)) truliant fluted stem 16mm x 120 mm blast; (cn: 200-07-32, sn: (b)(4)) advanced patella 32mm 3 peg implant; (cn: 208-05-03, sn: (b)(4)) cc distal femoral augment size 3 5mm.
 
Event or Problem Description
As reported, this (b)(6) y/o female patient¿s initial right tka was a competitor¿s device, which was revised approximately 1year ago to this manufacture¿s tka.The patient was experiencing pain after her revision knee and was scheduled for a wash out/ poly exchange/ possible full revision knee.The patient was last known to be in stable condition following the event.Devices not returning due to facility policy.
 
Additional Manufacturer Narrative
Section h10: (h3) the evaluation of the revision based on review of all available information, there is no evidence to suggest that the reported event is related to any design, manufacturing, or patient related issues.The cause of the pain and subsequent revision cannot be conclusively determined; however, it is most likely is related to the patient¿s underlying condition.(d11) concomitant device: - (cn: 02-012-65-3013, sn: (b)(6) logic cc tibial insert size 3, 13mm - (cn: 02-012-50-2013, sn: (b)(6) logic fit / rbk augment 1\2 block rm/ ll size 2 10mm - (cn: 02-012-45-3020, sn: 5812285) logic tibial fit tray cemented sz 3f/2t - (cn: 02-012-50-2014, sn: (b)(6) logic fit / rbk augment 1/2 block rl/lm size 2 10mm - (cn: 02-012-61-4000, sn: (b)(6) logic offset stem ext coupler 4mm - (cn: 02-012-64-1312, sn:(b)(6) truliant fluted stem ext 13mm x 120mm blast - (cn: 02-010-06-0330, sn: (b)(6) logic cc femoral size 3, right - (cn: 02-012-61-6000, sn:(b)(6) logic offset stem ext coupler 6mm - (cn: 02-012-64-1612, sn:(b)(6) truliant fluted stem 16mm x 120 mm blast - (cn: 200-07-32, sn: (b)(6) advanced patella 32mm 3 peg implant - (cn: 208-05-03, sn:(b)(6) cc distal femoral augment size 3 5mm no information provided in the following section(s): a4, a5, b6, the following section(s) have additional info: g4, g7, h1, h2, h3, h7.

Brand Name
OPTETRAK LOGIC
Common Device Name
LOGIC CC FEMORAL SIZE 3, RIGHT
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
MDR Report Key10324141
Report Number1038671-2020-00360
Device Sequence Number2577480
Product Code JWH
UDI-Device Identifier10885862265715
UDI-Public10885862265715
Combination Product (Y/N)N
PMA/510(K) Number
K150890
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2020
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 12/02/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date11/20/2023
Device Model Number02-010-06-0330
Device Catalogue Number02-010-06-0330
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 06/26/2020
Supplement Date Received by Manufacturer11/03/2020
Initial Report FDA Received Date07/24/2020
Supplement Report FDA Received Date12/02/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age76 YR